I'm an 18 year old girl who has been sexually active for a little less than a year. 5 days ago I had intercourse without a condom but I started to bleed during sex so we stopped but the bleeding stopped as soon as we did. I take birth control pills daily and haven't missed one yet. I also took plan B 58 hous after intercourse. my period is late by a few days but I am just nervous that I may be pregnant. Before I took plan B, I took a urine pregnancy test which came up negative but I realized that it will take more than 2 days for a pregnancy to show up in urine. I came down with cold symptoms a few days after but I am not sure if that is due to a possible pregnancy or just my allergies flaring up. I'm super nervous, please help! thanks
Kells, it will be a really really big surprise if you are pregnant. The Plan B is just another very strong birth control pill and it will delay your bleeding week. Remember that you are not menstruating while on the pill. What you get is withdrawal bleeding caused when you get to the inactive pills. The hormones withdraw and viola, withdrawal bleeding. When you took Plan B you introduced a massive amount of hormones that will take about another 7 days to get out of your system.
Just start your next pack on time and keep supplies handy for in case you start to bleed in the next 2 weeks. You might actually skip it all together due to the Plan B and how close that was to your bleeding week.